Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 232, NWS Jackson, MS

June 19, 2014Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2014, 5:42 PM CDT for Scott County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 5:42 PM CDT (22:42 UTC)
Expired
Jun 19, 2014, 6:30 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 50 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WUUS54 KJAN 192242
SVRJAN
MSC123-192330-
/O.NEW.KJAN.SV.W.0232.140619T2242Z-140619T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 630 PM CDT

* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...AND
  MOVING WEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FOREST...HOMEWOOD AND PULASKI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3223 8933 3223 8942 3222 8942 3222 8961
      3226 8962 3244 8960 3240 8932
TIME...MOT...LOC 2243Z 094DEG 5KT 3232 8943

HAIL...<.75IN
WIND...60MPH

$$

JA
2 follow-up statements
870 
WWUS54 KJAN 192301
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT THU JUN 19 2014

MSC123-192330-
/O.CON.KJAN.SV.W.0232.000000T0000Z-140619T2330Z/
SCOTT MS-
601 PM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SCOTT
COUNTY UNTIL 630 PM CDT...

AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...AND
MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FOREST...HOMEWOOD AND PULASKI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3225 8940 3223 8942 3222 8942 3222 8961
      3226 8962 3244 8960 3241 8937
TIME...MOT...LOC 2301Z 090DEG 11KT 3234 8946

HAIL...<.75IN
WIND...60MPH

$$

JA
299 
WWUS54 KJAN 192308
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT THU JUN 19 2014

MSC123-192318-
/O.CAN.KJAN.SV.W.0232.000000T0000Z-140619T2330Z/
SCOTT MS-
608 PM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCOTT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3225 8940 3223 8942 3222 8942 3222 8961
      3226 8962 3244 8960 3241 8937
TIME...MOT...LOC 2308Z 090DEG 11KT 3234 8949

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:41 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 19, 3:41 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT THU JUN 19 2014

.SHORT TERM...DIURNALLY DRIVEN ISO/SCT SHRA/TSRA ARE ONGOING ACROSS
PARTS OF THE CWA (ESPECIALLY PARTS OF N-CENTRAL) THIS AFTERNOON AND
SHOULD LINGER UNTIL ABOUT 7 PM AS SFC BOUNDARIES COLLIDE AND SUPPORT
NEW CELL DEVELOPMENT. HAVE GONE WITH A PRE FIRST PERIOD FOR THE
ZONES TO ACCOUNT FOR THIS ACTIVITY. THE SAME THINKING GOES AS FOR AS
GUSTY WINDS WITH A FEW STORMS.

THIS EVENING LOOKS TO BE QUIET WITH PRECIP ACTIVITY LIKELY ENDING BY
SUNSET. EXPECT SOME HIGH LEVEL CLOUDS (DEBRIS) FOR A PART OF THE
EVENING BEFORE CLEARING OCCURS. LOW TEMPS WILL BE VERY SIMILAR TO
THE PREV MORNINGS WITH READINGS RANGING FROM 68-72.

THE PATTERN FOR FRIDAY WILL STILL BE INFLUENCED BY THE MID/UPPER
RIDGE CENTERED OVER THE AREA. THE LOW LEVEL FLOW WILL BE ORIENTED
SLIGHTLY DIFFERENTLY AND THERE LOOKS TO BE SOME DRIER AIR THE EAST
THAT MAY IMPINGE ON PARTS OF THE CWA. DUE TO THIS...EXPECTING LESS
PRECIP COVERAGE THAN TODAY WITH POSSIBLY MORE OF A FOCUS OVER THE
SOUTHERN PARTS. WITH LESS ACTIVITY AROUND AND THE RIDGE
OVERHEAD...TEMPS WILL WARM A BIT FROM THE PREV VALUES AND EXPECT A
FEW MORE 93-95 READINGS.

BY SAT...THE GRIP OF THE RIDGE WILL LOOSEN AS THE NE CONUS TROUGH
HELPS TO SQUASH THE RIDGE SOME. THIS WILL ALLOW MID LEVEL HEIGHTS
OVER OUR REGION TO FALL SOME AND BRING THE HINTS OF A WEAK SFC
BOUNDARY FURTHER S INTO PARTS OF N MS. THIS SHOULD HELP IS LOW LEVEL
CONVERGENCE SOME AND BRING SLIGHTLY COOLER TEMPS ALOFT INTO THE
REGION. THIS WILL SUPPORT STRONGER INSTABILITY FOR LOCATIONS OVER
THE N/NE PART OF THE CWA ON SAT AND EXPECTED GREATER COVERAGE OF
PRECIP. DUE TO THIS...HAVE BUMPED POPS UP OVER THAT PART OF THE CWA.
THERE IS ALSO SOME INDICATION OF THE RISK OF MICROBURSTS. AT THIS
POINT...WILL HOLD OFF ON ADDING ANYTHING TO THE HWO/GRAPHICS AND SEE
HOW THE TRENDS GO WITH THE NEXT MODEL RUN. AS FOR TEMPS...READINGS
AGAIN LOOK TO BE ON THE WARM SIDE WITH A GOOD PART OF THE CWA
REACHING 93-95. /CME/

&&

.AVIATION...WILL BE WATCHING FOR TSRA ACTIVITY TO IMPACT TAF SITES
THROUGH AROUND 00Z FRIDAY...OTHERWISE VFR CONDITIONS EXPECTED EXCEPT
FOR MVFR FOG AT KMEI AND KHBG AFTER 05Z FRIDAY /SW/

&&

.PREV DISCUSSION... /ISSUED 1033 AM CDT THU JUN 19 2014/

SHORT TERM...YPICAL MID JUNE DAY ON TAP WITH ISO TYPE SHRA/TSRA
DEVELOPING LATER THIS AFTERNOON AS TEMPS REACH THE 90-94 RANGE.
GOING FORECAST IS ON TRACK...NO ADJUSTMENTS NEEDED. AS FOR WHAT TO
EXPECT WITH THE LATER ISO ACTIVITY...MORNING RAOB ANALYSIS SHOWS THE
ENVIRONMENT TO SUPPORT SBCAPE OF 2500-3000 J/KG ONCE THE LOWER 90S
ARE REACHED WITH 68-69 SFC DEWPTS. OVERALL...THAT IS A TYPICAL SORT
OF INSTABILITY RANGE THAT IS MET THIS TIME OF YEAR. WHAT IS MORE
ABNORMAL IS THE LOW LEVEL (0-3KM) LAPSE RATES AND THE DCAPE. DUE TO
SOME MID LEVEL DRY AIR...DCAPE VALUES LOOK TO RANGE BETWEEN
1100-1300 J/KG. ADDITIONALLY...WITH SFC TEMPS 92-93...LL LAPSE RATES
LOOK TO PEAK BETWEEN 8.9 AND 9.1 C/KM. THESE TWO ELEMENTS ARE A BIT
CONCERNING WITH REGARD TO THE POTENTIAL FOR SOME STRONG GUSTY WINDS
REACHING THE SFC WITH ANY STORM...EVEN WHEN THE CORE OF THE STORM
MAY NOT BE OVERLY IMPRESSIVE. SO...MY EXPECTATIONS ARE THAT A FEW
STORMS COULD BE ON THE STRONG SIDE WITH GUSTY WINDS OF 30-50 MPH.
MAIN TIMING FOR ANY OF THIS ISO ACTIVITY LOOKS TO BE BETWEEN 1-6 PM.
/CME/

PREV LONG TERM DISCUSSION... /ISSUED 400 AM CDT THU JUN 19 2014/

LONG TERM...MODELS IN QUITE GOOD AGREEMENT ON A WEEKEND FORECAST
THAT LOOKS TO BE INFLUENCED PRIMARILY BY A SURFACE BOUNDARY WHICH
SAGS DOWN INTO THE MID-SOUTH AND TN VALLEY REGIONS. LOW LEVEL THERMAL
AXIS SETS UP ACROSS REGION AHEAD OF THIS BOUNDARY...AND COMBINED WITH
LOW LEVEL MOISTURE POOLING SHOULD RESULT IN ENHANCED INSTABILITY
ESPECIALLY IN NORTHERN SECTIONS. MID/UPPER LEVEL FLOW BECOMES MORE
W/NW AS TROUGHS DIG ALONG BOTH THE WEST AND NORTHEAST
COASTS...OPENING REGION UP TO IMPACTS FROM IMPULSES MOVING E/SE IN
THIS FLOW. ALL OF THIS SHOULD RESULT IN SOME INCREASED RISK FOR
SHRA/TSRA ACTIVITY WITH HIGHEST POPS IN NORTHERN SECTIONS. WILL NOT
COMPLETELY LIMIT POPS TO AFTERNOON/EVENING DIURNAL PEAK GIVEN THAT NW
FLOW PATTERN COULD ALLOW FOR SOME NOCTURNAL MCS IMPACTS. PARAMETERS
SUGGEST AT LEAST SOME RISK FOR WET MICROBURST ACTIVITY GIVEN VERTICAL
TOTALS IN THE 26-28 DEGREE RANGE...MLCAPE VALUES ~3000 J/KG AT PEAK
HEATING...AND W/NW MID LEVEL FLOW WHICH TENDS TO BE MORE FAVORABLE
FOR SUCH ACTIVITY. THIS WILL NEED TO BE MONITORED IN LATER FORECASTS.

MODEL DIFFERENCES INCREASE SOMEWHAT IN THE EARLY TO MIDDLE PART OF
NEXT WEEK. GFS IS MORE AGGRESSIVE IN DIGGING A STRONG MID/UPPER
LEVEL TROUGH INTO THE GREAT LAKES REGION WITH AN AXIS OF TROUGHING
EXTENDING SW TOWARD NW GULF COAST. ECMWF IS LESS AGGRESSIVE WITH
THIS FEATURE AND SHOWS SUBTROPICAL RIDGE CENTERED OVER FL/GULF OF
MEXICO AS MORE OF THE DOMINANT FEATURE. EITHER SOLUTION SUGGESTS AT
LEAST SOME DIURNAL CONVECTIVE RISK...BUT GFS IS MORE ACTIVE WITH
ANOTHER SURFACE BOUNDARY SAGGING INTO THE REGION. GEFS/UKMET/
CANADIAN GENERALLY SUPPORT THE GFS SOLUTION AND HAVE LEANED LONGER
TERM FORECAST IN THAT DIRECTION. THIS RESULTS IN CONTINUED CHANCE
CATEGORY POPS AND SLIGHTLY COOLER TEMPS THROUGH MIDWEEK. DECENT
LAPSE RATES...INSTABILITY AND WEAK NW FLOW ALOFT SHOULD CONTINUE TO
SUPPORT AT LEAST A NOMINAL RISK OF STRONGER STORMS WITH MICROBURST
POTENTIAL THROUGH THIS PERIOD. /AEG/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  94  71  95 /   6  15   5  19
MERIDIAN      67  95  69  95 /   7  13   6  33
VICKSBURG     69  93  69  95 /   9  11   4  15
HATTIESBURG   70  95  71  95 /   8  16  13  25
NATCHEZ       70  91  70  93 /   9  19   7  21
GREENVILLE    73  95  72  95 /   9  10  13  29
GREENWOOD     70  94  71  94 /   8  11  16  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/SW/AEG/
Hazardous weather outlook, Jun 19, 2:06 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU JUN 19 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

2

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 19, 3:01 PM CDT, 2 hours 41 minutes before
MSZ042-043-192030-
MADISON MS-YAZOO MS-
301 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF LITTLE YAZOO AT 302 PM CDT...MOVING
NORTHWEST AT 15 MPH.

PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3265 9058 3282 9040 3266 9022 3254 9038
TIME...MOT...LOC 2002Z 137DEG 13KT 3267 9038

JA
Special weather statement, Jun 19, 3:12 PM CDT, 2 hours 30 minutes before
MSZ042-043-192040-
MADISON MS-YAZOO MS-
312 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER MYRLEVILLE AND LITTLE YAZOO
AT 312 PM CDT...MOVING NORTHWEST AT 15 MPH.

PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3280 9060 3295 9040 3271 9017 3259 9033
TIME...MOT...LOC 2012Z 137DEG 13KT 3271 9032

JA
Special weather statement, Jun 19, 3:22 PM CDT, 2 hours 20 minutes before
MSZ028>030-032-033-192120-
WEBSTER MS-OKTIBBEHA MS-MONTGOMERY MS-CLAY MS-CHOCTAW MS-
322 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF SHERWOOD AT 322
PM CDT...MOVING NORTH AT 5 MPH.

PEOPLE IN NORTHEASTERN CHOCTAW...WEST CENTRAL CLAY...EXTREME EAST
CENTRAL MONTGOMERY...NORTHWESTERN OKTIBBEHA AND WEBSTER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3341 8900 3347 8949 3373 8930 3373 8920
      3375 8919 3374 8905 3376 8903 3376 8902
      3376 8894
TIME...MOT...LOC 2022Z 188DEG 3KT 3351 8910

MME
Special weather statement, Jun 19, 4:12 PM CDT, 1 hour 30 minutes before
MSZ035-042-192140-
HUMPHREYS MS-YAZOO MS-
412 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTH OF MIDNIGHT AT 412 PM CDT...MOVING NORTH AT 10
MPH.

PEOPLE IN NORTHWESTERN YAZOO AND SOUTHERN HUMPHREYS COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3287 9044 3286 9066 3292 9067 3292 9066
      3309 9066 3310 9068 3313 9069 3312 9070
      3313 9070 3315 9069 3317 9045
TIME...MOT...LOC 2112Z 175DEG 11KT 3296 9056

JA
Local storm report, Jun 19, 5:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     DENSE FOG        2 ENE TINSLEY           32.74N 90.43W
06/19/2014                   YAZOO              MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS OLD HIGHWAY 49...ROSE HILL

            ROAD...AND ROBINDALE ROAD IN CENTRAL AND SE YAZOO COUNTY.

&&

ALLEN
Special weather statement, Jun 19, 5:39 PM CDT, 3 minutes before
MSZ050-192310-
SCOTT MS-
539 PM CDT THU JUN 19 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT THU JUN 19 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHEAST OF FOREST AT 539 PM CDT...MOVING WEST AT 5
MPH.

PEOPLE IN SOUTHEASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3222 8961 3234 8960 3244 8959 3241 8932
      3223 8933
TIME...MOT...LOC 2239Z 094DEG 5KT 3232 8942

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:57 PM CDTSpecial Weather StatementJANHolmes33 min
Jun 19, 3:01 PM CDTSpecial Weather StatementJANYazoo29 min
Jun 19, 3:12 PM CDTSpecial Weather StatementJANYazoo28 min
Jun 19, 3:22 PM CDTSpecial Weather StatementJANWebster58 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANYazoo36 min
Jun 19, 4:12 PM CDTSpecial Weather StatementJANHumphreys28 min
Jun 19, 5:39 PM CDTSpecial Weather StatementJANScott31 min
Jun 19, 5:54 PM CDTSpecial Weather StatementJANMontgomery31 min
Jun 19, 6:02 PM CDTSpecial Weather StatementJANAttala33 min
Jun 19, 6:16 PM CDTSpecial Weather StatementJANNewton29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.